# SDR USAA000194

- Difficulty date: February 11, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 11 INCHES, STATION 947 FROM RBL 6 - LBL 5 FLOOR LEVEL.  INSTALLED NEW T-CAP AND ANGLE PER SRM 53-00-51.  (M)
